# SDR AALA202302216783

- Difficulty date: December 28, 2022
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES IN AFT CARGO COMPARTMENT FLOOR STRUCTURE RIGHT HAND TRANSITION PANEL LOCATED FROM BS 727E TO BS 727I AT S26R. SPLICE REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R-5..
